| Catalog Number |
109218 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Pain (1994); Tissue Damage (2104)
| Date of Event |
01/28/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
Event or Problem Description
(b)(4).The dentist reported that almost 2 months after the dental implant was installed in intraoral region #5, it was verified its non- osseointegration.32 ncm of primary stability was achieved and immediate load was not performed.The patient presented bone type iii and fenestration occurred during surgery.